# SDR VNAA2012070200002

- Difficulty date: July 2, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 20,664 hours, 21,142 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: N6122375
- Part serial: 0645
- Condition: Failed
- Location: Flap System
- Part time: 20,664 hours, 21,142 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED FLAP FAIL MESSAGE ON APPROACH AT FLAPS 20 DEGREES.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED FLAP LEVER AND PERFORMED CHECKS USING FIM.  AIRCRAFT RELEASED FOR SERVICE.
